1
TITLE: From Fixation Probabilities to d-player Games: An Inverse Problem in Evolutionary Dynamics
AUTHORS: Chalub, FACC ; Souza, MO;
SOURCE: Bulletin of Mathematical Biology, PUBLISHED: 2019
INDEXED IN: Scopus
2
TITLE: Conservative parabolic problems: Nondegenerated theory and degenerated examples from population dynamics
AUTHORS: Olga Danilkina; Max O Souza; Fabio A C C Chalub ;
SOURCE: MATHEMATICAL METHODS IN THE APPLIED SCIENCES, VOLUME: 41, ISSUE: 12, PUBLISHED: 2018
INDEXED IN: WOS
3
TITLE: Fitness potentials and qualitative properties of the Wright-Fisher dynamics  Full Text
AUTHORS: Fabio A C C Chalub ; Max O Souza;
SOURCE: JOURNAL OF THEORETICAL BIOLOGY, VOLUME: 457, PUBLISHED: 2018
INDEXED IN: Scopus WOS
4
TITLE: On the stochastic evolution of finite populations
AUTHORS: Fabio A C C Chalub ; Max O Souza;
SOURCE: JOURNAL OF MATHEMATICAL BIOLOGY, VOLUME: 75, ISSUE: 6-7, PUBLISHED: 2017
INDEXED IN: Scopus WOS
5
TITLE: AN ASYMPTOTIC EXPRESSION FOR THE FIXATION PROBABILITY OF A MUTANT IN STARG RAPHS
AUTHORS: Fabio A C C Chalub ;
SOURCE: JOURNAL OF DYNAMICS AND GAMES, VOLUME: 3, ISSUE: 3, PUBLISHED: 2016
INDEXED IN: WOS
6
TITLE: Fixation in large populations: a continuous view of a discrete problem  Full Text
AUTHORS: Fabio A C C Chalub ; Max O Souza;
SOURCE: JOURNAL OF MATHEMATICAL BIOLOGY, VOLUME: 72, ISSUE: 1-2, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
7
TITLE: Optimal vaccination strategies and rational behaviour in seasonal epidemics
AUTHORS: Paulo Doutor ; Paula Rodrigues ; Maria do Ceu Soares ; Fabio A C C Chalub ;
SOURCE: JOURNAL OF MATHEMATICAL BIOLOGY, VOLUME: 73, ISSUE: 6-7, PUBLISHED: 2016
INDEXED IN: Scopus WOS CrossRef
8
TITLE: Discrete and continuous SIS epidemic models: A unifying approach  Full Text
AUTHORS: Fabio A C C Chalub ; Max O Souza;
SOURCE: ECOLOGICAL COMPLEXITY, VOLUME: 18, PUBLISHED: 2014
INDEXED IN: Scopus WOS CrossRef
9
TITLE: The frequency-dependent Wright-Fisher model: diffusive and non-diffusive approximations  Full Text
AUTHORS: Fabio A C C Chalub ; Max O Souza;
SOURCE: JOURNAL OF MATHEMATICAL BIOLOGY, VOLUME: 68, ISSUE: 5, PUBLISHED: 2014
INDEXED IN: Scopus WOS CrossRef
IN MY: ORCID
10
TITLE: Continuous Models for Genetic Evolution in Large Populations
AUTHORS: Fabio A C C Chalub ; Max O Souza;
SOURCE: International Conference on Dynamical Systems and Game Theory in Honor of Mauricio Peixoto and David Rand in DYNAMICS, GAMES AND SCIENCE I, VOLUME: 1, PUBLISHED: 2011
INDEXED IN: WOS
Page 1 of 4. Total results: 37.